doi: 10.3934/cpaa.2021118
Online First

Online First articles are published articles within a journal that have not yet been assigned to a formal issue. This means they do not yet have a volume number, issue number, or page numbers assigned to them, however, they can still be found and cited using their DOI (Digital Object Identifier). Online First publication benefits the research community by making new scientific discoveries known as quickly as possible.

Readers can access Online First articles via the “Online First” tab for the selected journal.

Dynamics of solitary waves and periodic waves for a generalized KP-MEW-Burgers equation with damping

School of Mathematics and Statistics, Jiangsu Normal University, Xuzhou, Jiangsu 221116, China

*Corresponding author

(Dedicated to Professor Goong Chen on the occasion of his 70th birthday)

Received  January 2021 Revised  June 2021 Early access July 2021

Fund Project: This work is partially supported by the Natural Science Foundation of China (Grant Nos. 11871251, 12090011 and 11771185)

This paper discusses the existence of solitary waves and periodic waves for a generalized (2+1)-dimensional Kadomtsev-Petviashvili modified equal width-Burgers (KP-MEW-Burgers) equation with small damping and a weak local delay convolution kernel by using the dynamical systems approach, specifically based on geometric singular perturbation theory and invariant manifold theory. Moreover, the monotonicity of the wave speed is proved by analyzing the ratio of Abelian integrals. The upper and lower bounds of the limit wave speed are given. In addition, the upper and lower bounds and monotonicity of the period $ T $ of traveling wave when the small positive parameter $ \tau\rightarrow 0 $ are also obtained. Perhaps this paper is the first discussion on the solitary waves and periodic waves for the delayed KP-MEW-Burgers equations and the Abelian integral theory may be the first application to the study of the (2+1)-dimensional equation.

Citation: Zengji Du, Xiaojie Lin, Yulin Ren. Dynamics of solitary waves and periodic waves for a generalized KP-MEW-Burgers equation with damping. Communications on Pure & Applied Analysis, doi: 10.3934/cpaa.2021118
References:
[1]

S. Ai, Traveling wave fronts for generalized Fisher equations with spatio-temporal delays, J. Differ. Equ., 232 (2007), 104-133.  doi: 10.1016/j.jde.2006.08.015.  Google Scholar

[2]

J. CarrS. N. Chow and J. K. Hale, Abelian integrals and bifurcation theory, J. Differ. Equ., 59 (1985), 413-436.  doi: 10.1016/0022-0396(85)90148-2.  Google Scholar

[3]

S. Chakravarty and Y. Kodama, Soliton solutions of the KP equation and application to shallow water waves, Stud. Appl. Math., 123 (2009), 83-151.  doi: 10.1111/j.1467-9590.2009.00448.x.  Google Scholar

[4]

A. ChenL. Guo and X. Deng, Existence of solitary waves and periodic waves for a perturbed generalized BBM equation, J. Differ. Equ., 261 (2016), 5324-5349.  doi: 10.1016/j.jde.2016.08.003.  Google Scholar

[5]

F. Chen and J. Li, Geometric singular perturbation analysis of Degasperis-Procesi equation with distributed delay, Discrete Contin. Dyn. Syst., 41 (2021), 967-985.  doi: 10.3934/dcds.2020305.  Google Scholar

[6]

M. Darwich, On the well-posedness for Kadomtsev-Petviashvili-Burgers I equation, J. Differ. Equ., 253 (2012), 1584-1603.  doi: 10.1016/j.jde.2012.05.013.  Google Scholar

[7]

A. DegasperisS. Lombardo and M. Sommaca, Integrability and Linear Stability of NonlinearWaves, J. Nonlinear Sci., 28 (2018), 1251-1291.  doi: 10.1007/s00332-018-9450-5.  Google Scholar

[8]

Z. DuJ. Li and X. Li, The existence of solitary wave solutions of delayed Camassa-Holm via a geometric approach, J. Funct. Anal., 275 (2018), 988-1007.  doi: 10.1016/j.jfa.2018.05.005.  Google Scholar

[9]

Z. Du and Z. Feng, Existence and asymptotic behavior of traveling waves in a modified vector-disease model, Commun. Pur. Appl. Anal., 17 (2018), 1899-1920.  doi: 10.3934/cpaa.2018090.  Google Scholar

[10]

Z. Du and Q. Qiao, The dynamics of traveling waves for a nonlinear Belousov-Zhabotinskii system, J. Differ. Equ., 269 (2020), 7214-7230.  doi: 10.1016/j.jde.2020.05.033.  Google Scholar

[11]

N. Fenichel, Geometric singular perturbation theory for ordinary differential, J. Differ. Equ., 31 (1979), 53-98.  doi: 10.1016/0022-0396(79)90152-9.  Google Scholar

[12]

G. GuiY. Liu and T. Luo, Model equations and traveling wave solutions for shallow-water waves with the coriolis effect, J. Nonlinear Sci., 29 (2019), 993-1039.  doi: 10.1007/s00332-018-9510-x.  Google Scholar

[13]

L. Guo and Y. Zhao, Existence of periodic waves for a perturbed quintic BBM equation, Discrete Contin. Dyn. Syst., 40 (2020), 4689-4703.  doi: 10.3934/dcds.2020198.  Google Scholar

[14]

M. HolzerA. Doelman and T. J. Kaper, Existence and stability of traveling pulses in a reaction-diffusion-mechanics system, J Nonlinear Sci., 23 (2013), 129-177.  doi: 10.1007/s00332-012-9147-0.  Google Scholar

[15]

J. IsazaL. Mejia and N. Tzvetkov, A smoothing effect and polynomial growth of the Sobolev norms for the KP-II equation, J. Differ. Equ., 220 (2006), 1-17.  doi: 10.1016/j.jde.2004.10.002.  Google Scholar

[16]

C. K. R. T. Jones, Geometrical singular perturbation theory, in: R. Johnson (Ed.), Dynamical Systems, in: Lecture Notes in Mathematics, Springer, New York, 1995. doi: 10.1007/BFb0095239.  Google Scholar

[17]

B. Kojok, Sharp well-posedness for Kadomtsev-Petviashvili-Burgers (KPBII) equation in $R^{2}$, J. Differ. Equ., 242 (2007), 211-247.  doi: 10.1016/j.jde.2007.08.010.  Google Scholar

[18]

S. Krantz and H. Parks, The Implicit Function Theorem: History, Theory, and Applications, Birkh$\ddot{a}$user Boston, 2003. doi: 10.1007/978-1-4612-0059-8.  Google Scholar

[19]

J. LiK. Lu and P. Bates, Normally hyperbolic invariant manifolds for random dynamical systems, Trans. Amer. Math. Soci., 365 (2013), 5933-5966.  doi: 10.1090/S0002-9947-2013-05825-4.  Google Scholar

[20]

J. LiK. Lu and P. Bates, Invariant foliations for random dynamical systems, Discrete Contin. Dyn. Syst., 34 (2014), 3639-3666.  doi: 10.3934/dcds.2014.34.3639.  Google Scholar

[21]

J. LiK. Lu and P. Bates, Geometric singular perturbation theory with real noise, J. Differ. Equ., 259 (2015), 5137-5167.  doi: 10.1016/j.jde.2015.06.023.  Google Scholar

[22]

L. MolinetJ. Saut and N. Tzvetkov, Global well-posedness for the KP-II equation on the background of a non-localized solution, Ann. I. H. Poincare-AN., 28 (2011), 653-676.  doi: 10.1016/j.anihpc.2011.04.004.  Google Scholar

[23]

L. MolinetJ. Saut and N. Tzvetkov, Well-posedness and ill-posedness results for the Kadomtsev-Petviashvili-I equation, Duke Math. J., 115 (2002), 353-384.  doi: 10.1215/S0012-7094-02-11525-7.  Google Scholar

[24]

T. Ogawa, Travelling wave solutions to a perturbed Korteweg-de Vries equation, Hiroshima Math. J., 24 (1994), 401-422.   Google Scholar

[25]

S. Ruan and D. Xiao, Stability of steady states and existence of travelling waves in a vector-disease model, Proc. R. Soc. Edinb., 134A (2004), 991-1011.  doi: 10.1017/S0308210500003590.  Google Scholar

[26]

A. Saha, Dynamics of the generalized KP-MEW-Burgers equation with external periodic perturbation, Comput. Math. Appl., 73 (2017), 1879-1885.  doi: 10.1016/j.camwa.2017.02.017.  Google Scholar

[27]

X. Sun and P. Yu, Periodic traveling waves in a generalized BBM equation with backward diffusion and dissipation terms, Discrete Contin. Dyn. Syst. Ser. B, 24 (2019), 965-987.  doi: 10.3934/dcdsb.2018341.  Google Scholar

[28]

C. Wang and X. Zhang, Canards, heteroclinic and homoclinic orbits for a slow-fast predator-prey model of generalized Holling type III, J. Differ. Equ., 267 (2019), 3397-3441.  doi: 10.1016/j.jde.2019.04.008.  Google Scholar

[29]

S. I. Zaki, Solitary wave interactions for the modified equal width equation, Comput. Phys. Commun., 126 (2000), 219-231.   Google Scholar

show all references

References:
[1]

S. Ai, Traveling wave fronts for generalized Fisher equations with spatio-temporal delays, J. Differ. Equ., 232 (2007), 104-133.  doi: 10.1016/j.jde.2006.08.015.  Google Scholar

[2]

J. CarrS. N. Chow and J. K. Hale, Abelian integrals and bifurcation theory, J. Differ. Equ., 59 (1985), 413-436.  doi: 10.1016/0022-0396(85)90148-2.  Google Scholar

[3]

S. Chakravarty and Y. Kodama, Soliton solutions of the KP equation and application to shallow water waves, Stud. Appl. Math., 123 (2009), 83-151.  doi: 10.1111/j.1467-9590.2009.00448.x.  Google Scholar

[4]

A. ChenL. Guo and X. Deng, Existence of solitary waves and periodic waves for a perturbed generalized BBM equation, J. Differ. Equ., 261 (2016), 5324-5349.  doi: 10.1016/j.jde.2016.08.003.  Google Scholar

[5]

F. Chen and J. Li, Geometric singular perturbation analysis of Degasperis-Procesi equation with distributed delay, Discrete Contin. Dyn. Syst., 41 (2021), 967-985.  doi: 10.3934/dcds.2020305.  Google Scholar

[6]

M. Darwich, On the well-posedness for Kadomtsev-Petviashvili-Burgers I equation, J. Differ. Equ., 253 (2012), 1584-1603.  doi: 10.1016/j.jde.2012.05.013.  Google Scholar

[7]

A. DegasperisS. Lombardo and M. Sommaca, Integrability and Linear Stability of NonlinearWaves, J. Nonlinear Sci., 28 (2018), 1251-1291.  doi: 10.1007/s00332-018-9450-5.  Google Scholar

[8]

Z. DuJ. Li and X. Li, The existence of solitary wave solutions of delayed Camassa-Holm via a geometric approach, J. Funct. Anal., 275 (2018), 988-1007.  doi: 10.1016/j.jfa.2018.05.005.  Google Scholar

[9]

Z. Du and Z. Feng, Existence and asymptotic behavior of traveling waves in a modified vector-disease model, Commun. Pur. Appl. Anal., 17 (2018), 1899-1920.  doi: 10.3934/cpaa.2018090.  Google Scholar

[10]

Z. Du and Q. Qiao, The dynamics of traveling waves for a nonlinear Belousov-Zhabotinskii system, J. Differ. Equ., 269 (2020), 7214-7230.  doi: 10.1016/j.jde.2020.05.033.  Google Scholar

[11]

N. Fenichel, Geometric singular perturbation theory for ordinary differential, J. Differ. Equ., 31 (1979), 53-98.  doi: 10.1016/0022-0396(79)90152-9.  Google Scholar

[12]

G. GuiY. Liu and T. Luo, Model equations and traveling wave solutions for shallow-water waves with the coriolis effect, J. Nonlinear Sci., 29 (2019), 993-1039.  doi: 10.1007/s00332-018-9510-x.  Google Scholar

[13]

L. Guo and Y. Zhao, Existence of periodic waves for a perturbed quintic BBM equation, Discrete Contin. Dyn. Syst., 40 (2020), 4689-4703.  doi: 10.3934/dcds.2020198.  Google Scholar

[14]

M. HolzerA. Doelman and T. J. Kaper, Existence and stability of traveling pulses in a reaction-diffusion-mechanics system, J Nonlinear Sci., 23 (2013), 129-177.  doi: 10.1007/s00332-012-9147-0.  Google Scholar

[15]

J. IsazaL. Mejia and N. Tzvetkov, A smoothing effect and polynomial growth of the Sobolev norms for the KP-II equation, J. Differ. Equ., 220 (2006), 1-17.  doi: 10.1016/j.jde.2004.10.002.  Google Scholar

[16]

C. K. R. T. Jones, Geometrical singular perturbation theory, in: R. Johnson (Ed.), Dynamical Systems, in: Lecture Notes in Mathematics, Springer, New York, 1995. doi: 10.1007/BFb0095239.  Google Scholar

[17]

B. Kojok, Sharp well-posedness for Kadomtsev-Petviashvili-Burgers (KPBII) equation in $R^{2}$, J. Differ. Equ., 242 (2007), 211-247.  doi: 10.1016/j.jde.2007.08.010.  Google Scholar

[18]

S. Krantz and H. Parks, The Implicit Function Theorem: History, Theory, and Applications, Birkh$\ddot{a}$user Boston, 2003. doi: 10.1007/978-1-4612-0059-8.  Google Scholar

[19]

J. LiK. Lu and P. Bates, Normally hyperbolic invariant manifolds for random dynamical systems, Trans. Amer. Math. Soci., 365 (2013), 5933-5966.  doi: 10.1090/S0002-9947-2013-05825-4.  Google Scholar

[20]

J. LiK. Lu and P. Bates, Invariant foliations for random dynamical systems, Discrete Contin. Dyn. Syst., 34 (2014), 3639-3666.  doi: 10.3934/dcds.2014.34.3639.  Google Scholar

[21]

J. LiK. Lu and P. Bates, Geometric singular perturbation theory with real noise, J. Differ. Equ., 259 (2015), 5137-5167.  doi: 10.1016/j.jde.2015.06.023.  Google Scholar

[22]

L. MolinetJ. Saut and N. Tzvetkov, Global well-posedness for the KP-II equation on the background of a non-localized solution, Ann. I. H. Poincare-AN., 28 (2011), 653-676.  doi: 10.1016/j.anihpc.2011.04.004.  Google Scholar

[23]

L. MolinetJ. Saut and N. Tzvetkov, Well-posedness and ill-posedness results for the Kadomtsev-Petviashvili-I equation, Duke Math. J., 115 (2002), 353-384.  doi: 10.1215/S0012-7094-02-11525-7.  Google Scholar

[24]

T. Ogawa, Travelling wave solutions to a perturbed Korteweg-de Vries equation, Hiroshima Math. J., 24 (1994), 401-422.   Google Scholar

[25]

S. Ruan and D. Xiao, Stability of steady states and existence of travelling waves in a vector-disease model, Proc. R. Soc. Edinb., 134A (2004), 991-1011.  doi: 10.1017/S0308210500003590.  Google Scholar

[26]

A. Saha, Dynamics of the generalized KP-MEW-Burgers equation with external periodic perturbation, Comput. Math. Appl., 73 (2017), 1879-1885.  doi: 10.1016/j.camwa.2017.02.017.  Google Scholar

[27]

X. Sun and P. Yu, Periodic traveling waves in a generalized BBM equation with backward diffusion and dissipation terms, Discrete Contin. Dyn. Syst. Ser. B, 24 (2019), 965-987.  doi: 10.3934/dcdsb.2018341.  Google Scholar

[28]

C. Wang and X. Zhang, Canards, heteroclinic and homoclinic orbits for a slow-fast predator-prey model of generalized Holling type III, J. Differ. Equ., 267 (2019), 3397-3441.  doi: 10.1016/j.jde.2019.04.008.  Google Scholar

[29]

S. I. Zaki, Solitary wave interactions for the modified equal width equation, Comput. Phys. Commun., 126 (2000), 219-231.   Google Scholar

Figure 1.  The homoclinic orbit within $ u\leq-\frac{3}{2a} $
Figure 2.  The graph of the function $ v(z) $
Figure 3.  The graph of the function $ v(z) $
[1]

Xiaowan Li, Zengji Du, Shuguan Ji. Existence results of solitary wave solutions for a delayed Camassa-Holm-KP equation. Communications on Pure & Applied Analysis, 2019, 18 (6) : 2961-2981. doi: 10.3934/cpaa.2019132

[2]

Wei Wang, Yan Lv. Limit behavior of nonlinear stochastic wave equations with singular perturbation. Discrete & Continuous Dynamical Systems - B, 2010, 13 (1) : 175-193. doi: 10.3934/dcdsb.2010.13.175

[3]

Aníbal Rodríguez-Bernal, Enrique Zuazua. Parabolic singular limit of a wave equation with localized boundary damping. Discrete & Continuous Dynamical Systems, 1995, 1 (3) : 303-346. doi: 10.3934/dcds.1995.1.303

[4]

Jibin Li, Yi Zhang. Exact solitary wave and quasi-periodic wave solutions for four fifth-order nonlinear wave equations. Discrete & Continuous Dynamical Systems - B, 2010, 13 (3) : 623-631. doi: 10.3934/dcdsb.2010.13.623

[5]

Anna Doubova, Enrique Fernández-Cara. Some geometric inverse problems for the linear wave equation. Inverse Problems & Imaging, 2015, 9 (2) : 371-393. doi: 10.3934/ipi.2015.9.371

[6]

José Raúl Quintero, Juan Carlos Muñoz Grajales. Solitary waves for an internal wave model. Discrete & Continuous Dynamical Systems, 2016, 36 (10) : 5721-5741. doi: 10.3934/dcds.2016051

[7]

Huijiang Zhao, Qingsong Zhao. Radially symmetric stationary wave for two-dimensional Burgers equation. Discrete & Continuous Dynamical Systems, 2021, 41 (5) : 2167-2185. doi: 10.3934/dcds.2020357

[8]

Mostafa Abounouh, Olivier Goubet. Regularity of the attractor for kp1-Burgers equation: the periodic case. Communications on Pure & Applied Analysis, 2004, 3 (2) : 237-252. doi: 10.3934/cpaa.2004.3.237

[9]

Jerry L. Bona, Didier Pilod. Stability of solitary-wave solutions to the Hirota-Satsuma equation. Discrete & Continuous Dynamical Systems, 2010, 27 (4) : 1391-1413. doi: 10.3934/dcds.2010.27.1391

[10]

Yuanqing Xu, Xiaoxiao Zheng, Jie Xin. New explicit and exact traveling wave solutions of (3+1)-dimensional KP equation. Mathematical Foundations of Computing, 2021, 4 (2) : 105-115. doi: 10.3934/mfc.2021006

[11]

Mathias Nikolai Arnesen. Existence of solitary-wave solutions to nonlocal equations. Discrete & Continuous Dynamical Systems, 2016, 36 (7) : 3483-3510. doi: 10.3934/dcds.2016.36.3483

[12]

Jong-Shenq Guo, Ken-Ichi Nakamura, Toshiko Ogiwara, Chang-Hong Wu. The sign of traveling wave speed in bistable dynamics. Discrete & Continuous Dynamical Systems, 2020, 40 (6) : 3451-3466. doi: 10.3934/dcds.2020047

[13]

H. A. Erbay, S. Erbay, A. Erkip. The Camassa-Holm equation as the long-wave limit of the improved Boussinesq equation and of a class of nonlocal wave equations. Discrete & Continuous Dynamical Systems, 2016, 36 (11) : 6101-6116. doi: 10.3934/dcds.2016066

[14]

Weiguo Zhang, Yujiao Sun, Zhengming Li, Shengbing Pei, Xiang Li. Bounded traveling wave solutions for MKdV-Burgers equation with the negative dispersive coefficient. Discrete & Continuous Dynamical Systems - B, 2016, 21 (8) : 2883-2903. doi: 10.3934/dcdsb.2016078

[15]

Seongyeon Kim, Yehyun Kwon, Ihyeok Seo. Strichartz estimates and local regularity for the elastic wave equation with singular potentials. Discrete & Continuous Dynamical Systems, 2021, 41 (4) : 1897-1911. doi: 10.3934/dcds.2020344

[16]

Rui Liu. Several new types of solitary wave solutions for the generalized Camassa-Holm-Degasperis-Procesi equation. Communications on Pure & Applied Analysis, 2010, 9 (1) : 77-90. doi: 10.3934/cpaa.2010.9.77

[17]

Shitao Liu. Recovery of the sound speed and initial displacement for the wave equation by means of a single Dirichlet boundary measurement. Evolution Equations & Control Theory, 2013, 2 (2) : 355-364. doi: 10.3934/eect.2013.2.355

[18]

Tai-Chia Lin. Vortices for the nonlinear wave equation. Discrete & Continuous Dynamical Systems, 1999, 5 (2) : 391-398. doi: 10.3934/dcds.1999.5.391

[19]

V. Pata, Sergey Zelik. A remark on the damped wave equation. Communications on Pure & Applied Analysis, 2006, 5 (3) : 611-616. doi: 10.3934/cpaa.2006.5.611

[20]

Eugenio Sinestrari. Wave equation with memory. Discrete & Continuous Dynamical Systems, 1999, 5 (4) : 881-896. doi: 10.3934/dcds.1999.5.881

2020 Impact Factor: 1.916

Metrics

  • PDF downloads (51)
  • HTML views (122)
  • Cited by (0)

Other articles
by authors

[Back to Top]